# SDR ASAA0310106

- Difficulty date: March 6, 2003
- Submitted: February 22, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 654656411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND SHEAR TIE AT BS 1006, STRINGER 24R-25R CORRODED.  REMOVED AND REPLACED SHEAR TIE PER SRM.  (M)
